MathSciNet Relay Station
MathSciNet bibliographic data
MR2536300 34K13 (34K40)
Cheung, Wing-Sum; Ren, Jingli; Han, Weiwei Positive periodic solution of second-order neutral functional differential equations. Nonlinear Anal. 71 (2009), no. 9, 3948–3955.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement